MAUDE Adverse Event Report: BELLCO SRL HMB32; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

BELLCO SRL HMB32; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number MD042
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Electrolyte Imbalance (2196)
Date of Event 02/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient had a decreased potassium levels (hypokalaemia).It was said that the subject was on furosemide/lasix, which was known to affect potassium.Machine was performing as intended.The ae (adverse event) had resulted to a treatment/medication with (adjusted, added, or dose reduced) potassium chloride bolus and 2 milliequivalent (meq) of potassium chloride was added to dialysis fluid.It was said that diagnostic tests were performed such as serum potassium which was 2.2 and the poc (point-of-care) potassium which was 2.4 but there were no diagnostic procedures performed.The ae did not result in the subject of being hospitalized and the ae was not treated with an additional crrt (continuous renal replacement therapy) session, not treated with mechanical ventilation added or settings adjusted, not treated with ecmo (extracorpreal membrane oxygenation) initiated or adjusted and not treated with blood products administration.The severity of the adverse event (ae) was moderate.The issue was resolved and the patient had recovered.

Brand Name
HMB32
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
MDR Report Key11495142
Report Number1000312731-2021-00002
Device Sequence Number17480200
Product Code KPO
UDI-Device Identifier38051411600061
UDI-Public38051411600061
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150966
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2021
Device Model NumberMD042
Device Catalogue NumberMD042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight9